MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700? CX TENACIO? PUMP; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700? CX TENACIO? PUMP; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404432
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Model number/catalog number: 720185-01, serial number: n/a, batch/lot number: 1100735211, model/catalog description: reservoir, flat, iz, 100 ml, unique identifier (udi) #: (b)(4).The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Difficult to inflate is acknowledged within the dfu and is not related to off-label use or failure to follow instructions.Based on the information available the cause that contributed to the reported event cannot be established; therefore, a conclusion code of cause not established was assigned to this investigation.
 
Event or Problem Description
It was reported that a patient with an inflatable penile prosthesis (ipp) presented with difficulty using the tenacio pump and reported that the implant was not rigid enough.A revision surgery was performed, during which the physician confirmed that the pump cycled well in the operating room prior to incision.The physician explanted and replaced the cylinders and the tenacio pump with same size cylinders and an ms pump.There were no patient complications.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction to field b1: adverse event/product problem.Upon receipt of additional information and further review by the manufacturer, report 2124215-2026-16381 was identified as a duplicate of report 2124215-2026-15284.This duplicate record does not represent a new or separate reportable event.Based on the information reviewed, all new and relevant information will be submitted and maintained under report 2124215-2026-15284.

Brand Name
AMS 700? CX TENACIO? PUMP
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24690041
Report Number2124215-2026-16381
Device Sequence Number15884590
Product Code JCW
Combination Product (Y/N)Y
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number72404432
Device Catalogue Number72404432
Device Lot Number1100733227
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2026
Supplement Date Received by Manufacturer04/29/2026
Initial Report FDA Received Date03/25/2026
Supplement Report FDA Received Date05/28/2026
Date Device Manufactured05/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age66 YR
Patient SexMale